Mucus after using Plug/Dildo?
Mar 31, 2013
I am HIV pos, undetectable, and T-cells around 450--in other words, stable. Why is it then that sometimes I notice a mucus discharge after anal activity?
Response from Dr. Henry
Unlikely to be related to your HIV medications. Could be related to friction/trauma in the area resulting in irritation/inflammation. If any reader has a comment please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.